# SDR HALA0600682

- Difficulty date: September 7, 2006
- Submitted: September 9, 2006
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-300
- Aircraft serial: 28141
- Aircraft time: 17,208 hours, 3,380 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 EXTERIOR EMERG FLOOD LIGHT INOP.  RELAMPED, OPS CK GOOD.
